Bisexual branching processes immigration moment method least squares method asymptotic properties
Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Pliska Studia Mathematica Bulgarica, Vol. 20, No 1, (2011), 63p-80p
This paper concerns with the bisexual branching model with immigration of females and males in each generation introduced in . For this model the problem of estimating the offspring and immigration mean vectors is dealt. The estimation is considered in two sample situations, depending on the ability to observe the number of female and male immigrants or the impossibility to do it. The asymptotic properties of the proposed estimators are investigated in the supercritical case. The behaviour of the estimators is illustrated through a simulated example.